# SDR SWAA2015092544299

- Difficulty date: September 18, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 62,065 hours, 49,388 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 6943572
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 FLAP TRACK CARRIAGE OTBD FWD ROLLER BUSHING BORE FITTING CORRODED.  REPAIRED FITTING IAW EA & CMM.
